# SDR 08FDEA02521

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047601600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 232AH IS CRACKED ACROSS.  FABBED A NEW FLOOR PANEL, POTTED EDGES, CURED, SANDED, POTTED INSERTS, APPLIED NON SKID AND PART MARKED IAW FEDEX DWG SRZ 25-005, REV F.
